Informácia o dokumente / Document Info
Späť / Back



In: Mathematica Slovaca


$I$-convergence and extremal $I$-limit points

Pavel Kostyrko - Martin Mačaj - Tibor Šalát - Martin Sleziak

ISSN 0139-9918

Vydavateľ / Publisher:

Rok, strany / Year, pages: 2005, 443-464

Jazyk / Language:

Publikované / Published: 0000-00-00

URL na originálny zdroj / Original source URL:

Typ dokumentu / Type of Document:

Popis / Abstract:

The notion of $I$@-convergence was introduced in the paper \linebreak KOSTYRKO, P.—ŠALÁT, T.— WILCZYŃSKI, W.: $I$-convergence, Real Anal. Exchange 26 (2000-2001), 669–686]. This work includes the notion of the statistical convergence, which has been intensively investigated in last twenty years. In the present paper we will give some of its basic properties and we will deal with extremal $I$-limit points.

Ako citovať / How to Cite:

ISO 690:
Kostyrko, P., Mačaj, M., Šalát, T., Sleziak, M. 2005. $I$-convergence and extremal $I$-limit points. In Mathematica Slovaca, vol. 55, no.4, pp. 443-464.

APA:
Kostyrko, P., Mačaj, M., Šalát, T., Sleziak, M. (2005). $I$-convergence and extremal $I$-limit points. Mathematica Slovaca, 55(4), 443-464.

Kľúčové slová / Keywords:

Licencie / Rights:

Referencie: